# SDR CALA2022071101710

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 41,059 hours, 22,263 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Part number: NA
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FLIGHT DECK ANDCABIN AIR STRONG ODOR LOOKING INTO TSM 05-50-00-810-831-A AND AMM 36-10-00-615-801-A. ALSO COULD CHANGE CABIN CARTARAGE RETURN FILTERS, M&E 31-2121-3-0008. SMELL VARIES IN CABIN WITH APU/PACKS RUNNING AND/OR PCAIR OIL LEAK APPEARS TO BE COMING FROM ACCESSORY COOLING FAN RUNNING REMOVED APU PER AMM 49-11-11-000-004-A UP TO STEP (4) ON PAGE 10 VERIFIED NEW APU P/N. C/W APU FIREWALL INSPECTION IAW RUNNING. SMELL OF OIL FROM REAR OF CABIN. SERVICED APU WITH 3 INTO INLET PLENUM. GUIDE VANES AND PLENUM COATED IN OIL RESIDUE. REMOVAL OF PARTS. APU HOURS ARE ATTACHED TO THE AMM. GMM09-25-05-49.  OK TO INSTALL NEW UNIT (RII) QUARTS OF OIL AND NOTICED THAT THE APU EXHAUST HAS RESIDUAL OIL. ADDITIONAL TO OIL CONTAMINATION INLET PLENUM COMPOSITE FLOW ADD EMP:U112755 SMOKE/ODOR FORM WAS FILLED OUT AND SENT TO TOMC. SUGGEEST DIVERTERS ARE DETERIORATED AND DAMAGED SEE PIC. ADDED -9 PARTS INFROMATION ROTABLE PARTS CHANGE WAS INDICATED - TT # 1018677  SN OFF 2541 APU, APS3200 FO  OFF 31-4911-9-0001 2541 ON 31-4911-9-0001 1383 COMPLETED REMOVAL OF THE APU AND INSTALLED NEW APU (APS3200) IN REFERENCE TO AMM TASK 49-11-11-400-003-A. LEAK AND OPERATIONAL TEST IS GOOD AT THIS TIME. RII INSPECTION REQUIRED. ADD EMP:U181462,U005759 VERIFIED INSTALLATION, SAFETY, SECURITY, LEAK, AND OPS CHECK IAW MM49-11-11-400-003-A AND GMM09-25-05-49. ALL INDICATION WERE NORMAL AND NO LEAKS WERE NOTED AT THIS TIME. (RII)
